# SDR AALA990262

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Air Stair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS IN AIR STAIR TAIL SECTION INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SECTION IN AFT AIR STAIR TAIL SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
